PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1995 | 113 | 2 | 127-139
Tytuł artykułu

Vasilescu-Martinelli formula for operators in Banach spaces

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We prove a formula for the Taylor functional calculus for functions analytic in a neighbourhood of the splitting spectrum of an n-tuple of commuting Banach space operators. This generalizes the formula of Vasilescu for Hilbert space operators and is closely related to a recent result of D. W. Albrecht.
Słowa kluczowe
Czasopismo
Rocznik
Tom
113
Numer
2
Strony
127-139
Opis fizyczny
Daty
wydano
1995
otrzymano
1994-02-25
poprawiono
1994-06-28
Twórcy
autor
  • Institute of Mathematics, Academy of Sciences of the Czech Republic, Žitná 25, 115 67 Praha 1, Czech Republic
autor
  • Institute of Mathematics, Academy of Sciences of the Czech Republic, Žitná 25, 115 67 Praha 1, Czech Republic
Bibliografia
  • [1] D. W. Albrecht, Integral formulae for special cases of Taylor's functional calculus, Studia Math. 105 (1993), 51-68.
  • [2] K. Laursen and M. Mbekhta, Closed range multipliers and generalized inverses, ibid. 107 (1993), 127-135.
  • [3] R. Levi, Notes on the Taylor joint spectrum of commuting operators, in: Spectral Theory, Banach Center Publ. 8, PWN-Polish Scientific Publishers, Warszawa, 1982, 321-332.
  • [4] J. L. Taylor, A joint spectrum for several commuting operators, J. Funct. Anal. 6 (1970), 172-191.
  • [5] J. L. Taylor, Analytic-functional calculus for several commuting operators, Acta Math. 125 (1970), 1-38.
  • [6] F.-H. Vasilescu, A Martinelli type formula for the analytic functional calculus, Rev. Roumaine Math. Pures Appl. 23 (1978), 1587-1605.
  • [7] F.-H. Vasilescu, A multidimensional spectral theory in C*-algebras, in: Spectral Theory, Banach Center Publ. 8, PWN-Polish Scientific Publishers, Warszawa, 1982, 471-491.
  • [8] F.-H. Vasilescu, Calcul Funcţional Analitic Multidimensional, Editura Academiei, Bucureşti, 1979.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv113i2p127bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.